# SDR AALA2019061089005

- Difficulty date: June 6, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N315PE
- Make and model: Boeing 737823
- Aircraft serial: 31261
- Aircraft time: 7,545 hours, 3,029 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT SEAT FLASHLIGHT INOPERABLE. MAINTENANCE REPLACED FLASHLIGHT BATTERY AND SEAL PER AMM 25-64-00.
